It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-08-2013, 11:54 PM   #1
Junior Member
(female)
 
Ashley00's Avatar
 
Join Date: Oct 2010
Location: U.S.A
Posts: 12
Ashley00 HB User
Question Prozac side effects??

Hi i have been taking Prozac for 4 months now when i first started i didn't have that bad of side effects just an annoying headache that lasted a week then went away it worked wonders for me it was the best pill ever i felt like a new person and i also (LOST 25 LBS) from being on it!! So my Doctor decided he wanted to up my dose to 40MG i have been taking them for the past three days and WOW i am miserable i feel depressed sick VERY VERY tired i can barley function or get out of bed and the headache "ARE" so bad and no meds help take the pain away! I was just wondering if this has happened to anyone else????
__________________
~Live life like it's your last...You never know what tomorrow will bring you~

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!